# SDR AALA20121030017

- Difficulty date: October 30, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 38,722 hours, 18,661 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OKC -  INFLIGHT MSP-DFW.  CREW REPORTED FUEL LEVEL LOW LIGHT ILLUMINATED.  FLIGHT DIVERTED OKC LANDED WITHOUT INCIDENT.  PLACARD FUEL LEVEL LOW LIGHT SYSTEM INOPERATIVE PER MEL.  FLIGHT CONTINUED TO DESTINATION.  SYSTEM GROUND CHECK NORMAL OPERATION.
